# SDR CA130322004

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 16,713 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 2784086093
- Condition: Punctured
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED UNABLE TO COOL COCKPIT, SIDE PANELS WERE HOT TO THE TOUCH, BURNING ODOR IN THE COCKPIT. THE LT COOLING TURBINE SEPARATOR SOCK WAS FOUND ICED UP.  A HOLE WAS FOUND IN THE COOLING TURBINE ANTI-ICE VALVE SENSE LINE.  LINE REPAIRED AND ACFT RETURNED TO SERVICE.
